# SDR HEEA0014147

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 2200 · Auto Flight System
- Part: Altitude Sensor
- Part number: 4030182901
- Condition: Malfunction
- Location: Auto Flight
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WHEN VHF TRANSMITTER IS KEYED, CYCLIC STICK MOTORS FORWARD AND A/C NOSES DOWN.
